2017
Том 69
№ 4

All Issues

Volume 46, № 4, 1994

Anniversaries (Ukrainian)

On the 75th birthday of Vladislav Kirillovich Dzyadyk, Corresponding Member of the Ukrainian Academy of Sciences

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 315

Anniversaries (Ukrainian)

On the sixtieth birthday of Dmytro Yakovych Petrina, Corresponding Member of the Ukrainian Academy of Sciences

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 316

Article (Ukrainian)

On D. Ya. Petrina's works in contemporary mathematical physics

Gerasimenko V. I., Malyshev P. V., Rebenko A. L.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 317–328

This is a brief survey of the works of Prof. D. Ya. Petrina in various branches of contemporary mathematical physics.

Article (Ukrainian)

New differentiability criteria for complex-valued functions

Alikulov E. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 329–337

Article (Ukrainian)

Classification of nonlocal boundary-value problems on a narrow strip

Borok V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 338–346

For a general linear partial differential equation with constant coefficients, we establish a well-posedness criterion for a boundary-value problem on a strip ?y=? × [0,Y] with an integral in a boundary condition. A complete classification of such problems based on their asymptotic properties asY ? 0 is obtained.

Article (Ukrainian)

On oscillation of solutions of a nonautonomous quasilinear second-order equation

Vitrychenko I. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 347–356

Article (Ukrainian)

Limit theorems for the number of crossings of a fixed plane by certain sequences of generalized dbffusion processes

Goshko L. V., Portenko N. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 357–371

We characterize the weak convergence of certain sequences of generalized diffusion processes by using a specific functional of a process, namely, the number of crossings of a fixed plane by this process.

Article (Ukrainian)

Boundary-value problems for parametric ordinary differential equations

Karandzhulov L. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 372–377

By using semiinverse matrices and a generalized Green's matrix, we construct solutions of boundary-value problems for linear and weakly perturbed nonlinear systems of ordinary differential equations with a parameter in boundary conditions.

Article (Ukrainian)

Testing hypotheses by using optimal statistical criteria. I

Kuk Yu. V., Petunin Yu. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 378–388

We propose a method for constructing statistical criteria. It can be used for testing an arbitrary finite set of simple alternative hypotheses. A concept of an optimal statistical criterion is introduced, special cases of which are the Bayesian criterion and the minimax criterion. It is proved that any optimal statistical criterion can be constructed on the basis of the likelihood ratio.

Article (Ukrainian)

A remark about orthogonal polynomials

Livinskii V. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 389–392

We suggest a renewal method for reconstructing a density in a special case by a system of polynomials orthogonal with respect to it.

Article (Ukrainian)

A numerical-analytic method for three-point boundary-value problems

Ronto M. I., Savina T. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 393–403

We suggest a modification of the numerical-analytic iteration method. This method is used for studying the problem of existence of solutions and for constructing approximate solutions of nonlinear ordinary differential systems with linear three-point boundary conditions of general form.

Article (Ukrainian)

Reducibility of nonlinear almost periodic systems of difference equations given on a torus

Martynyuk D. I., Perestyuk N. A., Samoilenko A. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 404–412

We establish sufficient conditions for a nonlinear system of difference equations x(t + 1) =x(t) + ? + P(x(t),t)+ ? to be reducible to the system y(t + 1) =y(t) + ?. Here, P(x, t) is a function 2?-periodic in xi(i = 1, ...,n) and almost periodic int with a frequency basis ?.

Article (Ukrainian)

Collocation method for solving singularly perturbed boundary-value problems by using cubic splines

Blatov I. A., Pokornaya I. Yu., Strygin V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 411–417

We consider singularly perturbed boundary-value problems in the case of boundary layers. To find approximate solutions of these problems, we use a collocation method based on cubic splines of minimal defect on nonuniform meshes.

Article (Ukrainian)

On the exponential dichotomy of pulse evolution systems

Tkachenko V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 418–424

The equivalence of regularity and exponential dichotomy is established for linear pulse differential equations with unbounded operators in a Banach space. The separatrix manifolds of a linear pulse system exponentially dichotomous on a semiaxis are studied in a finite-dimensional space. The conditions of weak regularity of this system are given.

Article (Ukrainian)

A generalization of operator stochastic integrals

Gorbunov A. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 425–429

We generalize the method for construction of operator stochastic integrals suggested by Berezanskii, Zhernakov, and Us. We extend the class of integrable commutative quantum processes and study properties of corresponding integrals.

Article (Ukrainian)

Asymptotic behavior of the coefficients of solutions of the Hill equation

Kochmanski S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 430–432

A new method for finding the asymptotics of the coefficients of solutions of the Hill equation is given.

Article (Ukrainian)

Solution of volterra integral equations of the second kind with small nonlinearities by a spline-iteration method

Luchka A. Y., Mamatov T. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 433–437

We consider and justify a spline-iteration method for solving Volterra integral equations of the second kind with small nonlinearities.

Article (Ukrainian)

Characteristics of power growth of a multidimensional series of exponents

Makarov V. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 438–442

The behavior of sums of multidimensional series of exponents near the boundary of the region of absolute convergence is studied.

Article (Ukrainian)

On divergence of series of exponents representing functions regular in convex polygons

Mel'nik Yu. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 443–445

We prove that, on a convex polygon, there exist functions from the Smirnov classE whose series of exponents diverge in the metric of the spaceE. Similar facts are established for the convergence almost everywhere on the boundary of a polygon, for the uniform convergence on a closed polygon, and for the pointwise convergence at noncorner points of the boundary.

Article (Ukrainian)

On potentials of ergodic Markov chains

Moskal'tsova N. V., Shurenkov V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 446–449

Two theorems on the existence of the potential of an ergodic Markov chain in an arbitrary phase space are proved.

Article (Ukrainian)

Existence and asymptotic behavior of solutions of annth-order differential equation partially solved with respect to derivative

Prosenyuk L. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 450–453

Article (Ukrainian)

On the problem without initial conditions for a nonlinear degenerating parabolic system

Pukach P. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 454–456

Article (Ukrainian)

On one question of B. Amberg

Sysak Ya. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 457–461

Article (Ukrainian)

On harmonic functions satisfying nonlocal boundary conditions

Eydelman S. D., Firdman A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 462–467

Article (Ukrainian)

Application of existence theorems to asymptotic decompositions

Khoma L. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 468–470